Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Structure theory and reflexivity of contraction operators

Authors: B. Chevreau, G. Exner and C. Pearcy
Journal: Bull. Amer. Math. Soc. 19 (1988), 299-301
MSC (1985): Primary 47A15; Secondary 47A20
MathSciNet review: 940492
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 47A15, 47A20

Retrieve articles in all journals with MSC (1985): 47A15, 47A20

Additional Information

PII: S 0273-0979(1988)15650-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia